Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1995, Issue 463

Issues

Criteria for complex multiplication and transcendence properties of automorphic functions.

Hironori Shiga / Jürgen Wolfart
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1995.463.1

About the article

Published Online: 2009-12-09

Published in Print: 1995-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1995, Issue 463, Pages 1–26, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.463.1.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Hironori SHIGA, Yoshio SUZUKI, and Jürgen WOLFART
Kyushu Journal of Mathematics, 2009, Volume 63, Number 1, Page 167
[2]
Eric Villani
Comptes Rendus Mathematique, 2007, Volume 344, Number 1, Page 1
[3]
Emmanuel Ullmo and Andrei Yafaev
Mathematika, 2011, Volume 57, Number 02, Page 263
[4]
Pierre-Antoine Desrousseaux, Marvin D Tretkoff, and Paula Tretkoff
Forum Mathematicum, 2008, Volume 20, Number 2

Comments (0)

Please log in or register to comment.
Log in